# SDR SWIA2020021848582

- Difficulty date: December 9, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R JOINT SPLICE AT FS477 CORRODED   (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED STR 21R SPLICE AT FS477.00 REF. CRJ 900 SRM AND BOMBARDIER DRWG. ALL CHECKS GOOD
